Issue
Volume 26, Number 5

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 5, 26 (2008). Abstract
pdf
Full Article

Yuan Liu, Chi-Wang Shu and Mengping Zhang
Strong Stability Preserving Property of the Deferred Correction Time Discretization
J. Comp. Math., 26 (2008), pp. 633-656. Abstract
pdf
Full Article

Ernst Hairer
Conjugate-Symplecticity of Linear Multistep Methods
J. Comp. Math., 26 (2008), pp. 657-659. Abstract
pdf
Full Article

Yanzhen Chang and Danping Yang
Superconvergence Analysis of Finite Element Methods for Optimal Control Problems of the Stationary Benard Type
J. Comp. Math., 26 (2008), pp. 660-676. Abstract
pdf
Full Article

Marian Slodicka and Jan Busa Jr.
Error Estimates for the Time Discretization for Nonlinear Maxwell's Equations
J. Comp. Math., 26 (2008), pp. 677-688. Abstract
pdf
Full Article

Tie Zhang, Datao Shi and Zhen Li
The Optimal Convergence Order of the Discontinuous Finite Element Methods for First Order Hyperbolic Systems
J. Comp. Math., 26 (2008), pp. 689-701. Abstract
pdf
Full Article

Yanzhao Cao, Ran Zhang and Kai Zhang
Finite Element and Discontinuous Galerkin Method for Stochastic Helmholtz Equation in Two- and Three-Dimensions
J. Comp. Math., 26 (2008), pp. 702-715. Abstract
pdf
Full Article

Yiran Zhang and Jun Hu
Uniformly A Posteriori Error Estimate for the Finite Element Method to a Model Parameter Dependent Problem
J. Comp. Math., 26 (2008), pp. 716-727. Abstract
pdf
Full Article

Houde Han and Zhongyi Huang
A Tailored Finite Point Method for the Helmholtz Equation with High Wave Numbers in Heterogeneous Medium
J. Comp. Math., 26 (2008), pp. 728-739. Abstract
pdf
Full Article

Qingshan Li, Huixia Sun and Shaochun Chen
Convergence Analysis of a Mixed Finite Element for the Stokes Problem on Anisotropic Meshes
J. Comp. Math., 26 (2008), pp. 740-755. Abstract
pdf
Full Article

Yanping Wang and Chuanlong Wang
The Second-Order Optimality Conditions for Variable Programming
J. Comp. Math., 26 (2008), pp. 756-766. Abstract
pdf
Full Article